Hail, Bennett
- When
- June 12, 10:32 PM MST
- Where
- Bennett County, 4 mi E of Vetal
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 43.220, -101.301
Quarter sized hail fell over eastern Bennett County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS UNR wrote it up.
Quarter sized hail fell over eastern Bennett County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before the first event at Jun 12, 7:41 PM MST, 2 hours 51 minutes earlier.
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 841 PM MDT SUN JUN 12 2011 .DISCUSSION...CURRENT SURFACE ANALYSIS HAS LOW PRESSURE OVER FAR NORTHWESTERN SD MOVING INTO SOUTHWESTERN ND...WITH SURFACE TROF EXTENDING SOUTH ACROSS WESTERN SD. UPPER LEVEL ANALYSIS SHOWS SHORTWAVE CROSSING EASTERN MT AND CENTRAL WY...WITH OTHER IMBEDDED ENERGY ACROSS WESTERN NEB INTO CENTRAL SD. KUDX RADAR SHOWING MAIN BAND OF SEVERE STORMS MOVING NORTH AND EAST OUT OF THE CWA. SOME LINGERING STORMS REMAIN ACROSS FAR NORTHWESTERN SD INTO CENTRAL SD AND PORTIONS OF SOUTHWESTERN SD. THE RISK FOR SEVERE STORMS WILL CONTINUE ACROSS SOUTH CENTRAL SD FOR THE NEXT FEW HOURS AS LOW LEVEL JET INTENSIFIES OVER THE CENTRAL DAKOTAS AND GOOD INSTABILITY REMAINS. THE MAIN THREAT FROM ANY SEVERE STORMS WILL BE STRONG WIND GUSTS. SKIES ARE VARIABLY CLOUDY WITH TEMPS MOSTLY IN THE 60S AND LOWER 70S. MOST OF THE THUNDERSTORM ACTIVITY WILL BE OVER BY 06Z OR SO...ESPECIALLY ANY SEVERE THREAT...WITH A FEW LINGERING SHOWERS AND STORMS POSSIBLE OVERNIGHT OVER EASTERN AREAS. THE THREAT FOR FLASH FLOODING HAS ENDED ACROSS THE AREA...SO HAVE CANCELLED THE FLASH FLOOD WATCH. HAVE UPDATED TO ADJUST OR CANCEL VARIOUS WATCHES AND MAKE ADJUSTMENTS TO POPS...CLOUD COVER...AND WINDS BASED ON CURRENT TRENDS. && .PREV DISCUSSION... /ISSUED 235 PM MDT SUN JUN 12 2011/ DISCUSSION...CURRENT SURFACE ANALYSIS HAS LOW PRESSURE OVER EAST CENTRAL WY...WITH SOUTHERLY FLOW TO THE EAST OF THE LOW ACROSS MUCH OF THE CWA. WEAK WARM FRONT EXTENDS NORTHEAST OF THE LOW INTO THE BLACK HILLS AREA AND NORTHWESTERN SD. UPPER LEVEL ANALYSIS SHOWS STRONG SHORTWAVE TROF MOVING EASTWARD ACROSS WESTERN WY. ANOTHER IMPULSE IS LOCATED ACROSS NORTHERN CO INTO SOUTHEAST WY...MOVING NORTHEASTWARD. SKIES ARE PARTLY CLOUDY/MOSTLY SUNNY RIGHT NOW WITH TEMPS IN THE 70S AND LOWER 80S. WINDS ARE SOUTHERLY AT MOST LOCATIONS...GUSTING UP TO 30 MPH IN SPOTS. KUDX RADAR SHOWING A FEW THUNDERSTORMS TRYING TO DEVELOP EARLY THIS AFTERNOON OVER THE CWA...BUT HAVE HAD A HARD TIME SUSTAINING THEMSELVES TO THIS POINT. REGIONAL RADARS SHOW MORE INTENSE STORMS NOW JUST SOUTH AND WEST OF THE CWA...HEADING IN THIS DIRECTION. ANOTHER ACTIVE LATE AFTERNOON AND EVENING IS ON TAP AS UPPER LEVEL DISTURBANCES MOVE INTO THE AREA LATE THIS AFTERNOON AND SURFACE LOW MOVES INTO THE BLACK HILLS AREA. LOW LEVEL MOISTURE CONTINUES TO PUSH NORTHWARD INTO THE CWA...WITH DEWPOINTS IN THE 50S AND LOWER 60S. INSTABILITY WILL CONTINUE TO INCREASE...WITH CAPE VALUES OF 1500 TO 2500 J/KG IN PLACE ACROSS MUCH OF THE AREA. SHEAR WILL BE SUFFICIENT FOR SUPERCELLS...STRONGEST ACROSS WESTERN INTO CENTRAL SD THIS EVENING...AS LOW LEVEL JET INTENSIFIES. TORNADO WATCH HAS BEEN ISSUED FOR NORTHEASTERN WY AND MUCH OF WESTERN SD UNTIL 02Z. STORMS WILL BEGIN TO INCREASE IN COVERAGE AND INTENSITY SHORTLY AS CAP ERODES IN MANY AREAS. THE UPPER LEVEL WAVE SHOULD ARRIVE BY EARLY EVENING AND BRING MORE WIDESPREAD ACTIVITY THROUGH THE EVENING...ESPECIALLY OVER NORTHERN PORTIONS OF THE CWA. THE GREATEST THREAT FOR SEVERE STORMS WILL BE FROM NORTHEASTERN WY AND THE BLACK HILLS...INTO THE NORTHWEST AND WEST CENTRAL SD PLAINS. LARGE HAIL WILL BE THE BIGGEST THREAT FROM SEVERE STORMS...WITH STRONG WIND GUSTS ALSO EXPECTED. AN ISOLATED TORNADO OR TWO IS A POSSIBILITY... ESPECIALLY ACROSS FAR NORTHEASTERN WY INTO NORTHWESTERN SD... NORTHEAST OF THE LOW AND NEAR THE WARM FRONT. ANOTHER CONCERN WILL BE THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING. PRECIPITABLE WATER IS PROGGED TO BE IN THE 1.00 TO 1.30 INCH RANGE FROM FAR NORTHEASTERN WY INTO MUCH OF WESTERN SD LATE THIS AFTERNOON AND EVENING...WHICH IS ABOUT 150 PERCENT OF NORMAL. SOME AREAS RECEIVED HEAVY RAINFALL YESTERDAY AND THE GROUND IS RATHER SATURATED IN MANY AREAS. STORMS SHOULD MOVE AT A DECENT SPEED...BUT THERE IS THE POSSIBILITY OF TRAINING STORMS. WITH GOOD POTENTIAL FOR AT LEAST LOCALLY SIGNIFICANT RAINFALL...A FLASH FLOOD WATCH IS IN EFFECT FOR FAR NORTHEASTERN WY AND MUCH OF WESTERN SD THROUGH THE EVENING. STORMS WILL MOVE OUT OF THE AREA LATER THIS EVENING AND OVERNIGHT. AS SURFACE LOW MOVES SOUTH AND EAST OF THE AREA LATER TONIGHT AND MONDAY...WINDS WILL SHIFT TO THE NORTH-NORTHWEST AND ATMOSPHERE WILL DRY OUT A BIT. A FEW STORMS ARE POSSIBLE MONDAY AFTERNOON WITH THE HEATING OF THE DAY...ESPECIALLY OVER THE BLACK HILLS. THE THREAT FOR SEVERE STORMS WILL BE LOW ON MONDAY...BUT A STRONG TO POSSIBLY SEVERE STORM OR TWO CERTAINLY LOOKS POSSIBLE...ESPECIALLY FROM THE BLACK HILLS EASTWARD. HIGHS MONDAY WILL BE IN THE 70S AND LOWER 80S. ANOTHER STRONG WAVE WILL CROSS THE REGION LATER MONDAY NIGHT INTO TUESDAY...BRINGING MORE SHOWERS AND THUNDERSTORMS. BEST CHANCES LOOK TO BE OVER NORTHWESTERN SD. HIGHS WILL BE IN THE 70S TO NEAR 80 DEGREES. THE AREA WILL DRY OUT TUESDAY NIGHT INTO WEDNESDAY. EXTENDED...A WEAK UPPER LEVEL RIDGE WILL BRING DRY CONDITIONS TO THE AREA ON WEDNESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL CROSS THE NORTHERN PLAINS FROM THURSDAY THROUGH SATURDAY...BRINGING DAILY CHANCES OF MAINLY AFTERNOON AND EVENING SHOWERS AND TSTMS. TEMPS WILL REMAIN NEAR OR SLIGHTLY WARMER THAN AVERAGE THRU THE PERIOD. AVIATION...THRU 06Z...SCT TSTMS WILL CONTINUE ACROSS EASTERN PORTIONS OF THE CWA...TOWARD CENTRAL SD. SOME OF THE TSTMS MAY BE SEVERE WITH HAIL AND DAMAGING WIND GUSTS. LOCAL MVFR/IFR CONDS CAN BE EXPECTED IN AND NEAR ANY STORMS...OTHERWISE VFR CONDS ARE EXPECTED. AFT 06Z...LOCAL AREAS OF MVFR/IFR CONDS DUE TO CIGS/FOG ARE POSSIBLE ON THE PLAINS OF NERN WY/WRN SD. CONDITIONS WILL IMPROVE AFT 15Z. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 852 PM MDT SUN JUN 12 2011 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-131300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 852 PM MDT (952 PM CDT) SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL SOUTH DAKOTA LATE THIS EVENING. THERE IS STILL A RISK FOR SEVERE STORMS LATE THIS EVENING...WITH STRONG WIND GUSTS THE MAIN THREAT. ISOLATED STORMS ARE POSSIBLE OVERNIGHT ACROSS EASTERN PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CHANCES FOR THUNDERSTORMS WILL REMAIN IN THE FORECAST EACH DAY OVER VARIOUS PARTS OF THE AREA AS SEVERAL DISTURBANCES MOVE THROUGH. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 905 PM MDT SUN JUN 12 2011 SDZ042-044-130345- BENNETT SD-SHANNON SD- 905 PM MDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENNETT AND SOUTHEASTERN SHANNON COUNTIES UNTIL 945 PM MDT... AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF PINE RIDGE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MANDERSON... WOUNDED KNEE... PORCUPINE... BATESLAND... SWETT... KYLE... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SCHILD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 951 PM MDT SUN JUN 12 2011 SDZ042-044-130445- BENNETT SD-SHANNON SD- 951 PM MDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BENNETT AND SOUTHEASTERN SHANNON COUNTIES UNTIL 1045 PM MDT... AT 946 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF BATESLAND...OR 19 MILES NORTHEAST OF PINE RIDGE...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MARTIN... BATESLAND... SWETT... ALLEN... SCHILD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 953 PM MDT SUN JUN 12 2011 SDZ044-046-047-049-130500- BENNETT SD-MELLETTE SD-TODD SD-TRIPP SD- 1053 PM CDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR MELLETTE...SOUTHEASTERN BENNETT...TODD AND NORTHWESTERN TRIPP COUNTIES UNTIL MIDNIGHT CDT/1100 PM MDT/... AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF WESTOVER TO 6 MILES NORTH OF KILGORE...AND MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MISSION... WINNER... WOOD... OKREEK... WITTEN... IDEAL... KEYAPAHA... CLEARFIELD... HAMILL... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SCHILD
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RAPID CITY SD
954 PM MDT SUN JUN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 7 W DOWNTOWN HOT SPRING 43.43N 103.62W
06/12/2011 E1.00 INCH FALL RIVER SD LAW ENFORCEMENT
0355 PM HAIL 19 WNW ROCKYPOINT 44.97N 105.47W
06/12/2011 E1.00 INCH CAMPBELL WY PUBLIC
0403 PM HAIL W DOWNTOWN GILLETTE 44.29N 105.50W
06/12/2011 M1.25 INCH CAMPBELL WY LAW ENFORCEMENT
REPORTED ON WEST SIDE OF TOWN
0415 PM TSTM WND GST 18 NE WRIGHT 43.93N 105.25W
06/12/2011 E60.00 MPH CAMPBELL WY TRAINED SPOTTER
0430 PM TSTM WND GST 2 W FAIRBURN 43.69N 103.25W
06/12/2011 E60.00 MPH CUSTER SD PUBLIC
0430 PM HAIL 2 W FAIRBURN 43.69N 103.25W
06/12/2011 E0.88 INCH CUSTER SD PUBLIC
0440 PM TSTM WND GST 3 SE FAIRBURN 43.66N 103.16W
06/12/2011 E60.00 MPH CUSTER SD TRAINED SPOTTER
0505 PM TSTM WND GST 4 SE FOLSOM 43.80N 102.81W
06/12/2011 E65.00 MPH CUSTER SD TRAINED SPOTTER
0505 PM TSTM WND DMG DEVILS TOWER 44.59N 104.71W
06/12/2011 CROOK WY PARK/FOREST SRVC
5 TO 10 MINUTES OF WIND BROKE OFF LIMBS ON COTTONWOOD
TREES...UP TO 25 INCHES IN DIAMETER. ALSO HAD DIME SIZE
HAIL.
0505 PM TSTM WND GST CARLILE 44.48N 104.80W
06/12/2011 E60.00 MPH CROOK WY TRAINED SPOTTER
0510 PM HAIL DEVILS TOWER 44.59N 104.71W
06/12/2011 E1.25 INCH CROOK WY PUBLIC
0510 PM TSTM WND GST 3 SE DEVILS TOWER 44.56N 104.67W
06/12/2011 E70.00 MPH CROOK WY PUBLIC
0510 PM HAIL 3 SE DEVILS TOWER 44.56N 104.67W
06/12/2011 E1.25 INCH CROOK WY PUBLIC
0510 PM TSTM WND GST DEVILS TOWER 44.59N 104.71W
06/12/2011 E70.00 MPH CROOK WY PUBLIC
0510 PM HAIL 8 W DOWNTOWN SPEARFISH 44.50N 104.02W
06/12/2011 E0.50 INCH LAWRENCE SD TRAINED SPOTTER
MARBLE TO DIME SIZE HAIL.
0515 PM HAIL 2 SE FARMINGDALE 43.95N 102.86W
06/12/2011 E0.88 INCH PENNINGTON SD TRAINED SPOTTER
0518 PM HAIL HULETT 44.68N 104.60W
06/12/2011 E1.00 INCH CROOK WY TRAINED SPOTTER
MARBLE TO QUARTER SIZE HAIL COVERED THE GROUND. ALSO
HEAVY RAIN.
0535 PM TSTM WND GST 5 NNE SCENIC 43.85N 102.51W
06/12/2011 E60.00 MPH PENNINGTON SD TRAINED SPOTTER
0612 PM TSTM WND GST 26 NW CASTLE ROCK 45.23N 103.80W
06/12/2011 M79.00 MPH HARDING SD OTHER FEDERAL
REPORTED BY INDIAN BUTTE RAWS...INBS2. TIME ESTIMATED
BASED ON RADAR. TORNADIC SIGNATURE ON RADAR PASSED ABOUT
3 MILES TO THE NORTH.
0620 PM TSTM WND GST 30 S CAMP CROOK 45.12N 103.98W
06/12/2011 E70.00 MPH BUTTE SD PUBLIC
WIND MOVED UNOCCUPIED OUTHOUSE 100 YARDS.
0650 PM HAIL 1 N REDIG 45.29N 103.55W
06/12/2011 E1.00 INCH HARDING SD STORM CHASER
0650 PM TSTM WND GST 1 N REDIG 45.29N 103.55W
06/12/2011 E60.00 MPH HARDING SD STORM CHASER
TWO ROAD CONSTRUCTION SIGNS AND SOME CONES WERE BLOWN 500
FEET INTO A FIELD.
0705 PM TSTM WND GST 2 W REVA 45.55N 103.12W
06/12/2011 E60.00 MPH HARDING SD LAW ENFORCEMENT
PEA HAIL AND RAINING HEAVILY.
0725 PM TSTM WND GST 1 E RALPH 45.77N 103.04W
06/12/2011 E60.00 MPH HARDING SD TRAINED SPOTTER
0825 PM HAIL 1 W ALLEN 43.28N 101.95W
06/12/2011 E0.88 INCH BENNETT SD TRAINED SPOTTER
&&
BUNKERSSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 1043 PM MDT SUN JUN 12 2011 SDZ046-047-049-130545- MELLETTE SD-TODD SD-TRIPP SD- 1143 PM CDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MELLETTE...EASTERN TODD AND NORTHWESTERN TRIPP COUNTIES UNTIL 1245 AM CDT... AT 1141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF KENNEBEC TO 8 MILES EAST OF LAKEVIEW...AND MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... WINNER... LITTLEBURG... HIDDEN TIMBER... CARTER... KEYAPAHA... WITTEN... CLEARFIELD... IDEAL... HAMILL... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. BUNKERS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 1121 PM MDT SUN JUN 12 2011 SDZ043-044-046-047-130600- BENNETT SD-JACKSON SD-MELLETTE SD-TODD SD- 1221 AM CDT MON JUN 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MELLETTE...EASTERN BENNETT...EXTREME SOUTHEASTERN JACKSON AND WESTERN TODD COUNTIES UNTIL 100 AM CDT/MIDNIGHT MDT/... AT 1218 AM CDT/1118 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF NORRIS TO 7 MILES NORTHEAST OF MERRIMAN...AND MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MISSION... HARRINGTON... PARMELEE... SPRING CREEK... ROSEBUD... SAINT FRANCIS... WOOD... LAKEVIEW... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUNKERS
The North Platte radar (KLNX), 152 km away, was scanning. The volume nearest the first event began at 05:33 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in South Dakota in 2011Every state in 2011This day in weather historyWarnings in South Dakota, June 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 306228.